# SDR UIEA2025031900361

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N760GT
- Make and model: Boeing 777F
- Aircraft serial: 68186
- Aircraft time: 2,786 hours, 370 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SMOKE CREW REST F/D EICAS MESSAGE.( CREW RESET SMOKE DETECTOR C/B RESET AND OPERATIONAL CHECK SATISFACTORY IAW AMM 26-14-10. )
